Please use this identifier to cite or link to this item:
Title: On Klein tunneling in graphene
Authors: Robinson, TR
First Published: 20-Jan-2012
Citation: AMERICAN JOURNAL OF PHYSICS, 2012, 80 (2), pp. 141-147
DOI Link: 10.1119/1.3658629
ISSN: 0002-9505
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.